# SDR SWAA2013121623294

- Difficulty date: November 20, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 57,220 hours, 46,144 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 65C26715
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FIXED LE LOWER PANEL SUPPORT L ANGLE CRACKED.  R & R L ANGLE IAW SRM & DRAWING.
